# SDR SWIA2018070644848

- Difficulty date: June 18, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 30,886 hours, 19,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT FS 310 - FS 333 STR 21L. (C-CHECK) RO: 07/01/2018 REMOVED & INSTALLED NEW INTERCOSTAL AT FS 310-FS 333 STR 21 IAW SRM. LEAK CHECK GOOD.
